We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
OK. Let me start by saying that my cycles are more regular and reliable than Big Ben. They are 28 days in length and I bleed for 5 days. I am on CD 12 and I started spotting this morning. It started out as bright red and is more brown now. I need to wear a panty liner, but it's just spotting. I know, it's TMI, but I am so confused and worried that something is wrong. The only thing different about my cycle is that my period started a day late (29 day cycle) and ended one day early (4 day period). Also, I've been trying Robitussin to increase CM. Does anyone have any ideas? Nothing like this has ever happened to me before, so I can't help wondering if something is wrong. I should be ovulating, not bleeding!
Thanks, girls. It's pretty much done, so I hope that it just means I O'd. It has just never happened to me, and it is quite disconcerting to see blood when you are hoping/expecting to see EWCM. DH and I bd last night, so hopefully we got the eggie (assuming that there was one to catch!).
I'm still bleeding. I've had to use tampons for the last two days. It stopped Friday evening, it was brown yesterday, but it's back to bright red today. I really don't know what to think. Is it a period? It is like a mid-to-light period. Has anyone ever had anything like this? If you've spotted during O time, how long did the spotting last? I'm trying to decide if I should call my doctor or something. I don't want to call him over nothing, but this is so strange for me that it's definately something. I'm so confused, and so upset about losing another month of TTC. It's just not fair.